What Is The Difference Between Advil Liqui
Each Advil dosage form is effective for all of the indications on the label. It is a personal choice as to which dosage form is preferred. Advil Liqui-Gels contain solubilized ibuprofen, which is a form that quickly absorbs into the body for fast pain relief. The oblong shape of the caplets are intended to make these forms easy to swallow.
Are There Any Other Precautions Or Warnings For This Medication
Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.
Advil Cold And Sinus Reviews:
This is the only medicine I use for a cold or sinus pressure.” Mike Brenton
Advil Cold and Sinus literally saves me from huge hospital bills every year. I always take this whenever I feel like I am going to have some inflammation in my sinus. Jake
“This is literally my miracle medicine. I choose the liquid gel capsules more often solely due to the fact the effects of it seem to take place quicker than the caplets, but really they’re both great! I get the worst sinus headaches that can last many days. Regular ibuprofen will not give me any relief what so ever. I was recommended Advil Cold and Sinus by a friend of mine who was a doctor. Just one pill of this takes all the pain away!!So worth it guys!!” Samantha
See what others are saying about Advil.
Read Also: How To Get Flu Shot Record From Cvs
I Am Allergic To Gluten Is It All Right For Me To Take This Product
Gluten is not added to Advil products during the manufacturing process. However, we cannot guarantee that minute amounts of gluten or gluten derivatives are not contained in raw materials obtained from various suppliers for our manufacturing process since the end product is not tested for gluten. You should check with your doctor if you have any concerns about taking this product.
Can I Take Advil Multi

Diabetes is a serious illness, and no OTC medications should be taken without doctor consultation. Always consult with your physician before taking an Advil cold, sinus or allergy product. Products that contain phenylephrine should be used cautiously by people with diabetes because it may increase blood sugar levels.
Don’t Miss: Safe Flu Medicine While Pregnant
Advil Cold & Sinus Liqui Gels
For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.
Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.
Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.
Temporarily relieves these symptoms associated with the common cold or flu:
- headache
- minor body aches & pains
12 years of age and older:
- 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
- Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.
Under 12 years of age:
- Do not take
- Solubilized ibuprofen equal to 200mg ibuprofen *
- Pseudoephedrine HCI 30 mg
*Nonsteroidal anti-inflammatory drug
Inactive Ingredients:
- D& C yellow no. 10, FD& C red no. 40, fractionated coconut oil, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol
Use as directed. Read complete warnings and information.
What You Need To Know
The World Health Organization lists ibuprofen as an essential medicine for treating pain & fever associated with mild COVID-19 symptoms.
The CDC recommends taking pain relievers like ibuprofen to relieve side effects after a COVID-19 vaccination, if you have no other medical reasons that prevent you from taking these medications normally.
You May Like: Which Person Is Least Likely To Have Flu Related Complications
How Long Do The Effects Of Advil Sinus Congestion & Pain Last How Is It Dosed
Adults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist. Do not use more than 6 tablets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use because this product contains too much medication for children under this age.
Advil Cold & Sinus Interactions:
Hypertensive crisis with MAOIs. -blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine-containing products, other pain relievers or nasal decongestants. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, 3 alcoholic drinks/day, or prolonged use.
Recommended Reading: Pneumonia Vaccine And Flu Vaccine
How To Use Advil
Advil liquid capsules and tablets must be taken unchewed with enough fluid. Advil effervescent tablets need to be resolved only in a glass filled halfway with water. This drug works fastest if you take it on an empty stomach. If you often have stomach problems, you can take Advil but also during or after the meal. Advil is available without prescription in different strengths.
When To Use Advil Cold & Sinus
Nasal and sinus congestion are symptoms of the common cold or flu. The decongestant in Advil Cold & Sinus relieves congestion to help relieve your stuffy nose and ibuprofen relieves pain. Advil Cold & Sinus is a safe, non-prescription drug that can be used by people 12 years and older. Its available behind the pharmacy counter at your local drugstore or grocery store. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.
You May Like: Flu Symptoms Day By Day
Sinus Infections And Disease
If you are working on avoiding of your sinus infection, it is a good idea for you to look at different options like increasing the strength of your immune system.
One of the ways that you can do this is by using no alcohol entirely. Remove as much sugar as possible, and you will be able to throw off an illness that is not allowing you to recover from your infection. The bacteria that is causing you so many problems need to be killed, and there is the only way of doing that effectively.
Also important is to be able to get chemical compounds that will fight off the disease in the entirety. One of the best ways of doing this is through the use of this medicament.
The company has created a precise blend of compounds that not only makes it useful for removing the pain but also solving the pressure problem and getting rid of the root infection.
The infection can be a lengthy process to remove especially if you have a chronic problem. Nonetheless, it is a good idea for you to consider the help of other aids if they are available.
Surgery should be a secondary option and be using Advil Cold and Sinus should be the first step if you want to get rid of the problems.
Many people link sinus pressure to growth in mucus which blocks their nasal airways. This is partly true that an increase in mucus is a symptom of the common cold, but this cannot always be blamed on the stuffed up feeling you feel.
What Side Effects Are Possible With This Medication

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.
The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.
The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.
Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.
- abdominal pain
- nervousness
- vomiting
Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.
Check with your doctor as soon as possible if any of the following side effects occur:
- blurred vision or other eye symptoms
- dizziness
- fluid retention
- ringing in the ears
- signs of clotting problems
- skin rash
Stop taking the medication and seek immediate medical attention if any of the following occur:
- signs of bleeding in the stomach
- symptoms of a severe allergic reaction
Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.
Recommended Reading: How To Inject Flu Vaccine
Advil Respiratory Sinus Congestion And Pain Relief Medicine & Fever Reducer With Ibuprofen And Phenylephrine Hcl 50 Count
$ as of January 8, 2022 5:59 am
Features
- One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
- Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
- Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
- Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
- Nighttime or Daytime sinus medicine for adults and children 12 years and older
What Is Advil Multi
Chlorpheniramine is an antihistamine. Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.
Advil Multi-Symptom Cold is a combination medicine used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.
Advil Multi-Symptom Cold may also be used for purposes not listed in this medication guide.
Recommended Reading: What To Take With Elderberry For Flu
Stop Using This Medicine And Call Your Doctor Immediately If You Have:
- Easy bruising or bleeding
- The first sign of any rash, no matter that it is very slight
- Signs of bleeding in the stomach-bloody stools or tarry, coughing up blood or vomit that looks like coffee grounds
- Kidney problems – urinate little or nothing or short of breath
- Confusion, severe drowsiness, feeling light-headed, Heart beats fast or intense ringing in your ears
- Clay liver problems – pain in the upper part of the stomach, vomiting, feeling tired, symptoms similar to the flu, loss of appetite, dark urine, colored stools, jaundice
- Nerve problems – fever, headache, the stiffness of the neck, chills, increased sensitivity to light, convulsions.
What Other Drugs Will Affect Advil Multi
Ask your doctor before using ibuprofen if you take an antidepressant such as citalopram, escitalopram, fluoxetine , fluvoxamine, paroxetine, sertraline , trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.
Ask a doctor or pharmacist before using Advil Multi-Symptom Cold with any other medications, especially:
-
a blood thinner
-
heart or blood pressure medication, including a diuretic or “water pill” or
-
steroid medicine .
This list is not complete. Other drugs may affect Advil Multi-Symptom Cold, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.
Also Check: Where To Get Flu Shot Kaiser
Advil Cold & Sinus Caplets
For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.
Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.
Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.
Temporarily relieves these symptoms associated with the common cold or flu:
- headache
- minor body aches & pains
12 years of age and older:
- 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
- Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.
Under 12 years of age:
- Do not take
*Nonsteroidal anti-inflammatory drug
Inactive Ingredients:
- acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide
What Do I Need To Tell My Doctor Before I Take Advil Cold And Sinus Liqui
- If you have an allergy to pseudoephedrine, ibuprofen, or any other part of this medicine .
- If you are allergic to this medicine any part of this medicine or any other drugs, foods, or substances. Tell your doctor about the allergy and what signs you had.
- If you have taken certain drugs for depression or Parkinson’s disease in the last 14 days. This includes isocarboxazid, phenelzine,tranylcypromine, selegiline, or rasagiline. Very high blood pressure may happen.
- If you are taking any other NSAID.
- If you are pregnant or may be pregnant. Do not take this medicine if you are in the third trimester of pregnancy. You may also need to avoid this medicine at other times during pregnancy. Talk with your doctor to see when you need to avoid taking this medicine during pregnancy.
This is not a list of all drugs or health problems that interact with this medicine .
Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take this medicine with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.
You May Like: Flu Shot Safe For Pregnancy
How Should I Take Advil Cold And Sinus Liqui
Use exactly as directed on the label, or as prescribed by your doctor. An overdose of ibuprofen can damage your stomach or intestines.
Take Advil Cold and Sinus Liqui-Gel with food or milk to lessen stomach upset.
If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat.
Clinically Proven Efficacy In Sore Throat Pain In Children

Ibuprofen offered statistically significant effective sore throat relief compared to placebo and longer duration of pain relief compared to acetaminophen in children as seen in the following study:7
Clinical Pharmacology and Therapeutics, 1993
- A double-blind, single dose parallel study was conducted to evaluate treatment of sore throat pain in children. Statistically significant differences compared to placebo were noted at 30 minutes and from 25 hours. The acetaminophen treatment group notes statistically significant differences from 30 minutes to 4 hours. This may suggest that ibuprofen offers longer duration of pain relief than acetaminophen7*
* Schachtel BP et al., 1993 conducted a double-blind, placebo-controlled, single-dose parallel study in 116 children from 2 to 12 years of age with acute sore throat. Measurements were done at 30 minutes and every hour thereafter for 6 hours. Children assessed pain intensity with a pain thermometer and pain relief with a smiley-face scale. The parent and pediatrician assessed pain intensity and change in pain the parent also provided an overall evaluation at 6 hours. The children rated ibuprofen and acetaminophen as significantly effective compared with placebo on both scales at most posttreatment time points and overall. The parent and pediatrician also rated both active medications as significantly different from placebo on both of their scales at several time points and overall.
Recommended Reading: Walgreens High Dose Flu Shot Cost
Advil Cold And Sinus Liqui
Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .
Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.
Stop using Advil Cold and Sinus Liqui-Gel and call your doctor at once if you have:
-
confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out
-
fast, pounding, or uneven heartbeat
-
easy bruising or bleeding
-
a skin rash, no matter how mild
-
signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds
-
liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice
-
kidney problems–little or no urination, swelling in your feet or ankles, feeling tired or short of breath or
-
nerve problems–fever, headache, neck stiffness, chills, increased sensitivity to light, seizure .
Common side effects may include:
-
sleep problems or
-
flushing .
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.